# SDR SWIA200819480

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 18,270 hours, 24,566 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5780 - NR 1 MAIN TIRE FOUND FLAT AFTER LANDING.  REPLACED NR 1 AND NR 2 MAIN WHEEL ASSEMBLIES PN 3-1446-1, SN/OFF 0695, PN 3-1446-1, SN/OFF 1267.
